# SDR 07FDEA03175

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651594014
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

BS 740, VERTICAL ANGLE AND BULKHEAD SKIN, ABOVE STR S-28 HAS 2 EA PLUG RIVETS   THROUGH ALL PARTS (PREVIOUS DAMAGE) ACCOMPLISHED WORK INSTRUCTION ON EA NR 7-5310-11068 FOR REPAIR OF 2 (EA) PLUG RIVETS THROUGH VERTICAL ANGLE, AND BULKHEAD.
